# SDR RAAA98B1088

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 873100212
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FWD LT EMERGENCY EXIT EGRESS IDENTIFIER LIGHT COVER BROKEN ON SERVICE CHECK.  CHANGED LIGHT ASSY DUE COVER BROKEN.
